ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Concircular curvature tensor in contact metric manifolds

Tripathi, M. M. (2003) Concircular curvature tensor in contact metric manifolds. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 38 (5). pp. 58-66. ISSN 00002-3043

[img]
Preview
PDF
Download (3549Kb) | Preview
    Item Type: Article
    Additional Information: Конциркулярный тензор кривизны в касательных метрических многообразиях / М. М. Трипати.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 10 Sep 2012 12:34
    Last Modified: 02 Oct 2012 13:01
    URI: http://mathematics.asj-oa.am/id/eprint/306

    Actions (login required)

    View Item